MAUDE Adverse Event Report: ARTHREX, INC. TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE; ARTHROSCOPE AND ACCESSORIES
Model Number TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shaft is bent.There was no harm for the patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19551270
Report Number1220246-2024-05890
Device Sequence Number6715827
Product Code NBH
UDI-Device Identifier00888867030404
UDI-Public00888867030404
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE
Device Catalogue NumberAR-3375-4002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown